# SDR DHL80504

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 26014112
- Condition: Blown
- Location: Nr 1/2
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES WERE BLOWN ON LANDING.  REMOVED AND REPLACED NR 1, 2, 5 AND 6 MAIN WHEEL ASSEMBLIES PER DC8 MM 32-40-0.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX AS PRECAUTIONARY, DEFERRED ARM-DISARM CHECK PER DC8 MM 32-43-0.
